# SDR SWAA013063

- Difficulty date: November 10, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 46,970 hours, 30,227 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 60890500
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) AFTER TAKEOFF, NR 3 & 5 L/E SLATS AND FLAPS LIGHTS ILLUMINATED UPON FLAP RETRACTION.  REMOVED AND REPLACED NR 3 SLAT ROD END SWITCH AND CLEANED NR 5 ROD END SWITCH.  OPS CK GOOD PER MM.
